Thread: Prop and water retention
12-13-2004, 08:42 PM #1
Prop and water retention
Current Cycle: Weeks 1-2 : 100mg ed
Weeks 3-10 : 100mg eod
Just for info purposes, made homebrew prop from synovex and am on the 19th day (3rd week). About 5 days into the cycle I got very bloated so I started anastrozole @1mg/day (which I am still taking daily). The bloating hasn't really gone away and about 5 days ago I started getting the tenderness @ my nipples consistant with gyno. Since then have been on nolvadex 40mg/day and the tenderness is almost gone. The weird thing is that I am still retaining a ton of water. The whole reason I choose prop is because it generally doesn't cause water retention so I am wondering what is happening and why?
12-13-2004, 08:43 PM #2
All I can tell you is I had the same prob when I used Prop -I even got edema from it in my left foot. I have no idea where they get the idea it doesn't cause water retention -it's testosterone that causes it, not the ester.
12-13-2004, 08:51 PM #3
I believe it varies from person to other. I'm on prop currently and didn't get any bloat.
12-13-2004, 08:55 PM #4
agree, I got a little bloat when i did a prop only cycle, but the bloat went down after the juice was all gone and i had nice hard gains, i love prop.
12-13-2004, 09:00 PM #5
It's weird especially b/c I have done identical cycles with identical does and NEVER had a problem with water retention. The thing that is especially disconcerting is that the liquidex, even at 1 mg/day, isn't doing anything. When I first started using gear I was on deca and although it got me huge, I retained a ton of water (which is to be expected). I am not going for that look anymore. I would rather be, maybe not as big but more cut out and defined. Now I have had like 3-4 people in the last week ask me why my face is so swollen. It makes me very uneasy.
12-13-2004, 09:11 PM #6
bro if youve run it before and had no bloat, than are you sure you converted it correctly and removed all of the estradiol?? This could be the problem and the reason for your estrogen related side effects...
12-13-2004, 09:19 PM #7
That's what I tought too, but I followed the instructions as indicated. I think i might toss this and try another batch.
12-13-2004, 09:21 PM #8
you experienced adema? bros you guys must have used some jacked up prop or brewed it all wrong cuz im running prop and the stuffs golden. no bloat, no sides, and im only taking nolva at 10mg/day with it. Im a lean muscle building machine righ now. Im certain its either miscalculations with the brewing or left something out or forgot to fix something or its either a bad lab doing some jacked up shyt. My opinion tho.
12-13-2004, 09:22 PM #9Originally Posted by spm162
12-21-2004, 06:42 PM #10
Personally, when I experienced edema it was after I'd upped the dose to 700mg/wk and dropped the anti-es. Duh. One Nolva and the edema was gone.
12-21-2004, 08:59 PM #11
Nolva and l- dex are a must IMO
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)